MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PRSTHSS,KNEE,PTLLFMRTBAL,SMICNSTRIND,CMNTD,PLYMRMETALPLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PRSTHSS,KNEE,PTLLFMRTBAL,SMICNSTRIND,CMNTD,PLYMRMETALPLYMR
Catalog Number 74027254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Joint Swelling (2356)
Date of Event 04/24/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infiltration with depo-medrol was performed due to hydrops.
 
Additional Manufacturer Narrative
Remaining components of the total knee involved in this event have been communicated through mdrs 1020279-2017-00985, 1020279-2017-01126 and 1020279-2017-01127.[(b)(4)].

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBAL,SMICNSTRIND,CMNTD,PLYMRMETALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7060325
Report Number1020279-2017-01125
Device Sequence Number1423423
Product Code JWH
UDI-Device Identifier00885556179512
UDI-Public00885556179512
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number74027254
Device Lot Number11LM02103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight78